# SDR SWAA2020041435518

- Difficulty date: April 1, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT CORRODED BS 727 - 767 WL 156 RBL 21 / EVALUATED CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT BS727-767; REMOVED .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. LOCATED; DRILLED NEW ACB L/H FLOOR TO SIDEWALL SUPPORT; BS727-767 AND INSTALLED; ALL IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
